# SDR KCSA101105

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,650 hours, 19,373 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 MAIN ENTRY DOOR FWD LOWER CORNER VERTICAL FRAME CRACKED IN RADIUS.
